Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 2, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Mar 23, 2009, 2:02 PM CDT for Holt County, Nebraska. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2009, 2:02 PM CDT (19:02 UTC)
- Expired
- Mar 23, 2009, 2:45 PM CDT
- In force
- 43 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
County Holt County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 2:05 PM CDT | HAIL 1 | 6 Ne Chambers, NE | NICKEL TO QUARTER SIZED HAIL LASTED FOR 5 MINUTES BEGINNING AT 205 PM. |
| Mar 23, 2:40 PM CDT | HAIL 0.5 | 10 Ne Atkinson, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 12:16 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 766 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 773 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 231902 SVRLBF NEC089-231945- /O.NEW.KLBF.SV.W.0002.090323T1902Z-090323T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 202 PM CDT MON MAR 23 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF ONEILL... * UNTIL 245 PM CDT * AT 202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR CHAMBERS...OR 16 MILES SOUTH OF ONEILL...AND MOVING NORTHWEST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES SOUTHWEST OF ONEILL BY 225 PM CDT... EMMET BY 235 PM CDT... 6 MILES NORTHEAST OF ATKINSON BY 245 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4255 9918 4275 9881 4220 9844 4208 9867 TIME...MOT...LOC 1902Z 157DEG 32KT 4223 9866 $$ JWS
3 follow-up statements
000 WWUS53 KLBF 231916 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 216 PM CDT MON MAR 23 2009 NEC089-231945- /O.CON.KLBF.SV.W.0002.000000T0000Z-090323T1945Z/ HOLT NE- 216 PM CDT MON MAR 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL HOLT COUNTY... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR ONEILL...MOVING NORTH AT 45 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ONEILL BY 220 PM CDT... EMMET BY 225 PM CDT... 7 MILES EAST OF HIGHWAY 11 MILE MARKER 160 BY 245 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. HAIL UP TO QUATRTER SIZE IN DIAMETER HAS BEEN REPORTED 6 MILES NORTHEAST OF CHAMBERS WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR NORTH CENTRAL NEBRASKA. && LAT...LON 4255 9918 4275 9881 4220 9844 4208 9867 TIME...MOT...LOC 1915Z 167DEG 38KT 4239 9869 $$ JWS
000 WWUS53 KLBF 231930 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 230 PM CDT MON MAR 23 2009 NEC089-231945- /O.CON.KLBF.SV.W.0002.000000T0000Z-090323T1945Z/ HOLT NE- 230 PM CDT MON MAR 23 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR CENTRAL HOLT COUNTY... AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EMMET...OR 6 MILES NORTHWEST OF ONEILL...MOVING NORTH AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMBERS...ALSO MOVING NORTH AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... 6 MILES EAST OF HIGHWAY 11 MILE MARKER 160 BY 245 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR NORTH CENTRAL NEBRASKA. && LAT...LON 4255 9918 4275 9881 4220 9844 4208 9867 TIME...MOT...LOC 1929Z 168DEG 33KT 4253 9874 $$ JWS
000 WWUS53 KLBF 231944 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 244 PM CDT MON MAR 23 2009 NEC089-231952- /O.EXP.KLBF.SV.W.0002.000000T0000Z-090323T1945Z/ HOLT NE- 244 PM CDT MON MAR 23 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY WILL EXPIRE AT 245 PM CDT... AT 242 PM CDT...DOPPLER RADAR INDICATED SEVERAL STRONG THUNDERSTORMS ACROSS HOLT COUNTY...THOUGH BELOW SEVERE LIMITS AT THIS TIME. HOWEVER...STRONG WINDS...SMALL HAIL...AND VERY HEAVY RAIN CAN BE EXPECTED THROUGH 330 PM CDT AS THE STORMS MOVE NORTH TO NORTHWEST AT 40 MPH. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR NORTH CENTRAL NEBRASKA. LAT...LON 4255 9918 4275 9881 4220 9844 4208 9867 TIME...MOT...LOC 1942Z 168DEG 33KT 4265 9878 $$ JWS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 12:41 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 23, 12:41 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 1241 PM CDT MON MAR 23 2009 .UPDATE... UPDATED TO ADD TORNADO WATCH. DECREASED CLOUDS SOUTHWEST INTO NORTH CENTRAL ADDED SEVERE WORDING. && .PREV DISCUSSION... /ISSUED 347 AM CDT MON MAR 23 2009/ DISCUSSION... PLETHORA OF WEATHER EXPECTED TODAY AND TONIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. SURFACE LOW CURRENTLY IN THE PROCESS OF DEEPENING ACROSS NORTHEAST COLORADO IN RESPONSE TO POTENT SHORT WAVE ENERGY EMERGING ONTO THE PLAINS. GULF MOISTURE CONTINUES TO STREAM NORTHWARD INTO THE CENTRAL PLAINS ON STRONG SOUTHERLY WINDS AHEAD OF THE SYSTEM. DEW POINTS ARE NOW LARGELY INTO THE 50S ACROSS MOST OF NEBRASKA...KANSAS AND POINTS SOUTH. MAIN SURFACE LOW LOCATED NEAR IMPERIAL AT 12Z...WILL TRACK NORTHEASTWARD TO NEAR ONEILL BY LATE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO THE EAST OF THE TRACK...MAINLY FOR AREAS EAST OF A LINE FROM NORTH PLATTE TO VALENTINE. WITH RAIN CHANGING TO SNOW WEST OF THE TRACK ACROSS THE PANHANDLE INTO FAR WESTERN NEBRASKA THIS AFTERNOON. FIRST WILL EXAMINE THE THUNDERSTORM POTENTIAL...THEN THE POTENTIAL BLIZZARD. THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP EARLY THIS AFTERNOON JUST TO THE EAST AND NORTHEAST OF THE SURFACE LOW...WHICH SHOULD BE LOCATED INVOF OF NORTH PLATTE AT NOONTIME. THUNDERSTORMS SHOULD DEVELOP SHORTLY AFTER NOON FROM NEAR BROKEN BOW...SOUTHWARD INTO SOUTH CENTRAL NEBRASKA. THESE STORMS WILL THEN RACE NORTHEAST ACROSS THE EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA...INCLUDING THE ONEILL AREA...AND THEN ON INTO EASTERN NEBRASKA LATER THIS AFTERNOON. STEEP MID LEVEL LAPSE RATES...SURFACE DEW POINTS IN THE 50S...AND SOME HEATING WILL RESULT IN MLCAPE APPROACHING 500 J/KG. 0 TO 6 KM SHEAR ALSO EXPECTED TO BE 40 TO 50 KTS...SUPPORTIVE OF SUPERCELLS. POSSIBLE ENHANCED TORNADO THREAT AREA COULD DEVELOP JUST NORTHEAST OF THE SURFACE LOW TRACK...WHERE SURFACE WINDS WILL BE BACKED TOWARD THE SOUTHEAST. THIS AREA OF CONCERN WILL BE EAST OF A LINE FROM BROKEN BOW TO BASSETT...INCLUDING THE ONEILL AREA...AND HAVE MENTIONED SEVERE THUNDERSTORM WORDING IN THE FORECAST FOR THIS REGION. THUNDERSTORMS WILL HAVE EXITED THE AREA BY 00Z. THE OTHER CONCERN LATER TODAY IS THE POSSIBILITY OF BLIZZARD CONDITIONS DEVELOPING ACROSS PORTIONS OF WESTERN NEBRASKA. STRONG NORTHWEST WINDS WILL DEVELOP ON THE BACK SIDE OF THE LOW...AND THIS WILL HELP DRAW SOME COLDER AIR SOUTHWARD CHANGING RAIN TO SNOW LATE THIS AFTERNOON. HAVE THE RAIN/SNOW LINE ROUGHLY FROM NEAR VALENTINE TO OGALLALA BY LATE THIS AFTERNOON. PRECIPITATION SHOULD BECOME SNOW FOR ALL AREAS TONIGHT...AND NORTHWEST WINDS GUSTING TO 50 MPH COULD REALLY CAUSE SOME PROBLEMS...ESPECIALLY FOR NORTHWEST NEBRASKA WHERE A BLIZZARD WARNING REMAINS IN EFFECT. HAVE A WINTER WEATHER ADVISORY FOR THE COUNTIES ADJACENT TO THE BLIZZARD WARNING...WHERE CONDITIONS ARE NOT EXPECTED TO BE QUITE AS BAD. BLIZZARD WARNING EXTENDS ROUGHLY FROM VALENTINE TO MULLEN TO OSHKOSH AND POINTS NORTHWEST. BY THE TIME THE SNOW ENDS TOMORROW AFTERNOON...AS MUCH 10 INCHES MAY HAVE FALLEN IN THE NORTHERN PARTS OF SHERIDAN COUNTY. THINKING AROUND 4 TO 6 INCHES FROM VALENTINE DOWN THROUGH OSHKOSH...AND LESSER AMOUNTS TO THE SOUTHEAST. ONLY AN INCH OR SO IS EXPECTED FROM ONEILL TO BROKEN BOW TO NORTH PLATTE AND OGALLALA. WILL HAVE ANOTHER POTENTIAL STORM TO DEAL WITH BY THE END OF THE WEEK AND INTO THE WEEKEND. IF THE ECMWF WOULD VERIFY...ANOTHER BLIZZARD COULD POTENTIALLY OCCUR. WILL KEEP AN EYE ON THIS...AND PUT A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. TEMPERATURE WISE...LOOK FOR BELOW NORMAL READINGS FOR THE REST OF THE WEEK AFTER TODAY. AVIATION... CURRENT MVFR CIGS AT KLBF AND KVTN NEAR OVC025. CURRENTLY STRONG SSE WINDS 16020G38KTS AT KLBF AIDED BY GRADIENT OF H85 WINDS OF 40KTS. GUIDANCE AND MODEL TREND IS FOR CIGS TO LOWER TO IFR BY 12Z FOR BOTH TAF SITES. KLBF WILL BE THE FIRST SITE TO IMPROVE TO VFR BTWN 15Z AND 17Z. KVTN MAY REMAIN SOCKED IN IFR TDY AND TONIGHT AS STRONG STORM SYSTEM MOVES ACROSS. KVTN FCST OF 1/4SM SN BLSN FROM 23Z THROUGH 06Z LOOKS ON TRACK WITH WINDS 31026G39KTS. WRAP AROUND SNOW ALSO PSBL AFT 02Z FOR KLBF...BUT WILL HANDLE WITH PROB30 ATTM. VERY WINDY THOUGH AFT 20Z AT 29029G39KT. && .LBF WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY UNTIL MIDNIGHT CDT /11 PM MDT/ TONIGHT FOR NEZ027- 038-058-059-069>071. TORNADO WATCH UNTIL 7 PM CDT /6 PM MDT/ THIS EVENING FOR NEZ005>010-025>029-038-094. BLIZZARD WARNING UNTIL 7 PM CDT /6 PM MDT/ TUESDAY FOR NEZ004- 005-022>024-035-094. WINTER WEATHER ADVISORY UNTIL 7 PM CDT /6 PM MDT/ TUESDAY FOR NEZ006-008-009-025-026-036-037-056-057. && SHORT TERM/EXTENDED...POWER AVIATION...13
Hazardous weather outlook, Mar 23, 1:04 PM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 104 PM CDT MON MAR 23 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-241815- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 104 PM CDT MON MAR 23 2009 /1204 PM MDT MON MAR 23 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A VERY STRONG SPRING STORM WILL MOVE SLOWLY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH TONIGHT. DEEP SURFACE LOW PRESSURE WILL MOVE OUT OF SOUTHWEST AND INTO NORTH CENTRAL NEBRASKA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF THE PROGRESSIVE SURFACE LOW...ESPECIALLY EAST OF A LINE FROM VALENTINE THROUGH NORTH PLATTE AND OCONTO. STORM ROTATION WILL BE FAVORABLE FOR THE THUNDERSTORMS TO PRODUCE ISOLATED TORNADOES NEAR THE SURFACE LOW...HOWEVER THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THIS IS FAVORED FOR AREAS EAST OF A LINE FROM SPRINGVIEW THROUGH AINSWORTH AND BROKEN BOW. COLD AIR WILL CONTINUE TO BE DRAWN IN ON THE BACKSIDE OF THIS SYSTEM...AND GRADUALLY CHANGE RAIN OVER TO SNOW. THIS SHOULD BE ALONG AND WEST OF A KILGORE TO MULLEN TO BIG SPRINGS LINE BY LATE AFTERNOON. THIS CHANGE OVER WILL SPREAD EAST OVERNIGHT. SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE...ESPECIALLY FOR AREAS WEST OF A LINE FROM OSHKOSH THROUGH VALENTINE WHERE SNOWFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. WITH THE STRENGTH OF THIS SYSTEM...STRONG NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO AROUND 50 MPH CAN ALSO BE EXPECTED...REDUCING VISIBILITIES IN AREAS RECEIVING SNOWFALL. A BLIZZARD WARNING IS IN EFFECT FOR NORTHWEST NEBRASKA INTO THE CENTRAL SANDHILLS WHERE THE COMBINATION OF MODERATE TO HEAVY SNOWFALL RATES AND STRONG WIND WILL CREATE NEAR WHITE-OUT CONDITIONS. TRAVELING WILL BE VERY HAZARDOUS AS WELL AS MANY OUTDOOR ACTIVITIES. ESPECIALLY VULNERABLE WILL THE RANCHING COMMUNITY WITH SPRING CALVING UNDER WAY...TAKE STEPS NOW TO PREPARE FOR THIS STORM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE STORM SYSTEM WILL CONTINUE TO BRING BLIZZARD CONDITIONS TO NORTHWESTERN PORTIONS OF THE OUTLOOK AREA TUESDAY WITH SNOW SPREADING EAST THROUGH THE DAY. STORM TOTAL SNOWFALL OF 7 TO 10 INCHES IS POSSIBLE NORTHWEST OF A VALENTINE THROUGH OSHKOSH. ANOTHER STORM STORM SYSTEM MAY AFFECT THE OUTLOOK AREA THURSDAY NIGHT THROUGH SATURDAY. THIS SYSTEM HAS THE POTENTIAL TO BECOME A SIGNIFICANT WINTER STORM AND WILL NEED TO BE CLOSELY MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON...ESPECIALLY EAST OF A SPRINGVIEW THROUGH AINSWORTH AND BROKEN BOW LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
In the hours before
Local storm report, Mar 23, 1:31 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
131 PM CDT MON MAR 23 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 55 SW VALENTINE 42.31N 101.31W
03/23/2009 E0.50 INCH CHERRY NE PUBLIC
GUMBALL SIZED HAIL.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 3:30 AM CDT | Wind Advisory | LBF | Chase, Custer, Frontier, Hayes, Lincoln, Loup and 1 more | 21 hr |
| Mar 23, 1:37 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Mar 23, 1:53 PM CDT | Tornado Warning | LBF | Cherry | 39 min |
| Mar 23, 2:21 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 39 min |
| Mar 23, 3:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 57 min |
| Mar 23, 3:21 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 39 min |
| Mar 23, 3:26 PM CDT | Tornado Warning | LBF | Boyd, Holt | 34 min |
| Mar 23, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 17 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.